• Previous Article
    Stabilization of multidimensional wave equation with locally boundary fractional dissipation law under geometric conditions
  • MCRF Home
  • This Issue
  • Next Article
    Decay rates for stabilization of linear continuous-time systems with random switching
doi: 10.3934/mcrf.2019006

Erratum on: Controllability of the heat and wave equations and their finite difference approximations by the shape of the domain

Mathematical Neuroscience Laboratory, CIRB-Collège de France and BANG Laboratory, INRIA Paris-Rocquencourt, 11, place Marcelin Berthelot, 75005 Paris, France

Received  January 2018 Revised  February 2018 Published  August 2018

Citation: Jonathan Touboul. Erratum on: Controllability of the heat and wave equations and their finite difference approximations by the shape of the domain. Mathematical Control & Related Fields, doi: 10.3934/mcrf.2019006
References:
[1]

K. Beauchard, Local controllability of a 1-d schrödinger equation, Journal de Mathématiques Pures et Appliquées, 84 (2005), 851-956. doi: 10.1016/j.matpur.2005.02.005.

[2]

H. Brezis, Analyse Fonctionnelle: Théorie et Applications, Masson, Paris, France, 1983.

[3]

J. Lohéac, E. Trélat and E. Zuazua, Minimal controllability time for the heat equation under unilateral state or control constraints, 2017.

[4]

I. Moyano, Controllability of a 2d quantum particle in a time-varying disc with radial data, Journal of Mathematical Analysis and Applications, 455 (2017), 1323-1350. doi: 10.1016/j.jmaa.2017.05.002.

[5]

Y. PrivatE. Trélat and E. Zuazua, Optimal observation of the one-dimensional wave equation, Journal of Fourier Analysis and Applications, 19 (2013), 514-544. doi: 10.1007/s00041-013-9267-4.

[6]

J. Touboul, Controllability of the heat and wave equations and their finite difference approximations by the shape of the domain, Mathematical Control and Related Fields, 2 (2013), 429-455. doi: 10.3934/mcrf.2012.2.429.

[7]

E. Trélat, C. Zhang and E. Zuazua, Optimal shape design for 2D heat equations in large time, arXiv preprint, arXiv: 1705.02764, 2017.

show all references

References:
[1]

K. Beauchard, Local controllability of a 1-d schrödinger equation, Journal de Mathématiques Pures et Appliquées, 84 (2005), 851-956. doi: 10.1016/j.matpur.2005.02.005.

[2]

H. Brezis, Analyse Fonctionnelle: Théorie et Applications, Masson, Paris, France, 1983.

[3]

J. Lohéac, E. Trélat and E. Zuazua, Minimal controllability time for the heat equation under unilateral state or control constraints, 2017.

[4]

I. Moyano, Controllability of a 2d quantum particle in a time-varying disc with radial data, Journal of Mathematical Analysis and Applications, 455 (2017), 1323-1350. doi: 10.1016/j.jmaa.2017.05.002.

[5]

Y. PrivatE. Trélat and E. Zuazua, Optimal observation of the one-dimensional wave equation, Journal of Fourier Analysis and Applications, 19 (2013), 514-544. doi: 10.1007/s00041-013-9267-4.

[6]

J. Touboul, Controllability of the heat and wave equations and their finite difference approximations by the shape of the domain, Mathematical Control and Related Fields, 2 (2013), 429-455. doi: 10.3934/mcrf.2012.2.429.

[7]

E. Trélat, C. Zhang and E. Zuazua, Optimal shape design for 2D heat equations in large time, arXiv preprint, arXiv: 1705.02764, 2017.

[1]

Jonathan Touboul. Controllability of the heat and wave equations and their finite difference approximations by the shape of the domain. Mathematical Control & Related Fields, 2012, 2 (4) : 429-455. doi: 10.3934/mcrf.2012.2.429

[2]

Enrique Zuazua. Controllability of partial differential equations and its semi-discrete approximations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (2) : 469-513. doi: 10.3934/dcds.2002.8.469

[3]

Thuy N. T. Nguyen. Carleman estimates for semi-discrete parabolic operators with a discontinuous diffusion coefficient and applications to controllability. Mathematical Control & Related Fields, 2014, 4 (2) : 203-259. doi: 10.3934/mcrf.2014.4.203

[4]

Ping Lin. Feedback controllability for blowup points of semilinear heat equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (4) : 1425-1434. doi: 10.3934/dcdsb.2017068

[5]

Víctor Hernández-Santamaría, Luz de Teresa. Robust Stackelberg controllability for linear and semilinear heat equations. Evolution Equations & Control Theory, 2018, 7 (2) : 247-273. doi: 10.3934/eect.2018012

[6]

Dario Pighin, Enrique Zuazua. Controllability under positivity constraints of semilinear heat equations. Mathematical Control & Related Fields, 2018, 8 (3&4) : 935-964. doi: 10.3934/mcrf.2018041

[7]

Valentin Keyantuo, Mahamadi Warma. On the interior approximate controllability for fractional wave equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3719-3739. doi: 10.3934/dcds.2016.36.3719

[8]

Louis Tebou. Simultaneous controllability of some uncoupled semilinear wave equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (8) : 3721-3743. doi: 10.3934/dcds.2015.35.3721

[9]

Enrique Fernández-Cara, Arnaud Münch. Numerical null controllability of semi-linear 1-D heat equations: Fixed point, least squares and Newton methods. Mathematical Control & Related Fields, 2012, 2 (3) : 217-246. doi: 10.3934/mcrf.2012.2.217

[10]

Qi Lü, Enrique Zuazua. Robust null controllability for heat equations with unknown switching control mode. Discrete & Continuous Dynamical Systems - A, 2014, 34 (10) : 4183-4210. doi: 10.3934/dcds.2014.34.4183

[11]

Luciano Pandolfi. Riesz systems, spectral controllability and a source identification problem for heat equations with memory. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 745-759. doi: 10.3934/dcdss.2011.4.745

[12]

Feng Bao, Yanzhao Cao, Weidong Zhao. A first order semi-discrete algorithm for backward doubly stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2015, 20 (5) : 1297-1313. doi: 10.3934/dcdsb.2015.20.1297

[13]

Sylvie Benzoni-Gavage, Pierre Huot. Existence of semi-discrete shocks. Discrete & Continuous Dynamical Systems - A, 2002, 8 (1) : 163-190. doi: 10.3934/dcds.2002.8.163

[14]

Irena Lasiecka, Roberto Triggiani. Global exact controllability of semilinear wave equations by a double compactness/uniqueness argument. Conference Publications, 2005, 2005 (Special) : 556-565. doi: 10.3934/proc.2005.2005.556

[15]

Farid Ammar Khodja, Cherif Bouzidi, Cédric Dupaix, Lahcen Maniar. Null controllability of retarded parabolic equations. Mathematical Control & Related Fields, 2014, 4 (1) : 1-15. doi: 10.3934/mcrf.2014.4.1

[16]

S. S. Krigman. Exact boundary controllability of Maxwell's equations with weak conductivity in the heterogeneous medium inside a general domain. Conference Publications, 2007, 2007 (Special) : 590-601. doi: 10.3934/proc.2007.2007.590

[17]

Larissa V. Fardigola. Transformation operators in controllability problems for the wave equations with variable coefficients on a half-axis controlled by the Dirichlet boundary condition. Mathematical Control & Related Fields, 2015, 5 (1) : 31-53. doi: 10.3934/mcrf.2015.5.31

[18]

Piermarco Cannarsa, Vilmos Komornik, Paola Loreti. One-sided and internal controllability of semilinear wave equations with infinitely iterated logarithms. Discrete & Continuous Dynamical Systems - A, 2002, 8 (3) : 745-756. doi: 10.3934/dcds.2002.8.747

[19]

Larissa V. Fardigola. Controllability problems for the 1-d wave equations on a half-axis with Neumann boundary control. Mathematical Control & Related Fields, 2013, 3 (2) : 161-183. doi: 10.3934/mcrf.2013.3.161

[20]

Ning-An Lai, Jinglei Zhao. Potential well and exact boundary controllability for radial semilinear wave equations on Schwarzschild spacetime. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1317-1325. doi: 10.3934/cpaa.2014.13.1317

2017 Impact Factor: 0.631

Article outline

[Back to Top]